# SDR GTIA040651

- Difficulty date: June 22, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN RIGHT INBOARD FLOOR PANEL STATION 1250-1309 HAVE CRACKS, DAMAGE ON EDGES/SEVERAL INSERTS HAVE PULLED THROUGH.  FABRICATED NEW FLOOR PANEL.  (M)
